# SDR FDEA201404120719

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 90,548 hours, 25,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 26C175282
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EVACUATION SLIDE REMOTE INDICATOR  PRESS TO TEST LIGHT INOPERATIVE.  REPLACED BATTERIES IN L1 DOOR SLIDE REMOTE INDICATOR PRESS TO TEST SWITCH IAW MM.
